# SDR ABXA000294

- Difficulty date: June 8, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 57,905 hours, 58,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS REMAINED ON AFTER POWER WAS REMOVED AND THE SWITCH WAS OFF.  REPLACED EMERGENCY LIGHT POWER SUPPLY.
